# SDR USAA2014062600004

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 39,915 hours, 23,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160005947
- Condition: Faulty
- Location: Smoke Warning
- Part time: 31,461 hours, 24,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM, SMOKE LAVATORY SMOKE.  THIS IS A REPEAT OCCURRENCE, COMES ON INTERMITTENTLY.  REPLACED SDCU IAW MM 26-17-34-000-001A & 26-17-34-400-001A.  TESTED GOOD, OK FOR SERVICE.
